Previous |  Up |  Next


Title: A trace inequality for functions of triangular Hilbert-Schmidt operators (English)
Author: Buoni, John J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 25
Issue: 1
Year: 1975
Pages: 4-7
Summary lang: English
Category: math
MSC: 15A45
MSC: 47B10
idZBL: Zbl 0307.47023
idMR: MR0380487
DOI: 10.21136/CMJ.1975.101287
Date available: 2008-06-09T14:10:12Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Davis C.: An Inequality for Traces of Matrix Functions.Czech. Math. J., vol. 15 (1965), pp. 37-41. Zbl 0138.08002, MR 0175914
Reference: [2] Dunford N., Schwartz J. T.: Linear Operators (Part II).Interscience, New York (1963). Zbl 0128.34803, MR 0188745


Files Size Format View
CzechMathJ_25-1975-1_3.pdf 521.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo